Alert archive / West Virginia / Wind Advisories in 2009
Wind Advisory 6, NWS Charleston, WV
NWS Charleston, WV issued this wind advisory at Dec 8, 2009, 5:20 AM EST for McDowell County, Wyoming County, West Virginia; Buchanan County, Dickenson County, Virginia. It took effect at Dec 9, 2009, 1:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 8, 2009, 5:20 AM EST (10:20 UTC)
- In effect from
- Dec 9, 2009, 1:00 AM EST
- Expired
- Dec 8, 2009, 10:14 AM EST
- In force
- Issued by
- NWS Charleston, WV
Counties Buchanan County, VA, Dickenson County, VA, McDowell County, WV, Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 108 km from the middle of the area, began a volume at 10:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 10.3 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 835 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KRLX 081020 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 520 AM EST TUE DEC 8 2009 VAZ003-004-WVZ033>038-046-047-081830- /O.NEW.KRLX.WI.Y.0006.091209T0600Z-091210T0000Z/ DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...WELCH... GARY...WAR...MULLENS...OCEANA...PINEVILLE...BECKLEY...OAK HILL... FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE... WEBSTER SPRINGS...MARLINTON...ELKINS 520 AM EST TUE DEC 8 2009 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST WEDNESDAY. A POTENT STORM SYSTEM WILL MOVE INTO THE REGION LATER TODAY AND WEDNESDAY. SOUTHEASTERLY WINDS AHEAD OF A COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL INCREASE LATE TONIGHT...BEFORE TURNING TO THE SOUTHWEST WEDNESDAY MORNING AS THE FRONT PASSES THROUGH. SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS OF UP TO 50 MPH CAN BE EXPECTED LATE TONIGHT AND ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...TREE LIMBS MAY BE SNAPPED...AND POWER OUTAGES OR FLUCTUATIONS WILL ALSO BE POSSIBLE. && $$
1 follow-up statement
000 WWUS71 KRLX 081514 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 1014 AM EST TUE DEC 8 2009 VAZ003-004-WVZ033>038-046-047-082315- /O.UPG.KRLX.WI.Y.0006.091209T0600Z-091210T0000Z/ /O.NEW.KRLX.HW.W.0002.091209T0600Z-091210T0000Z/ DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...WELCH... GARY...WAR...MULLENS...OCEANA...PINEVILLE...BECKLEY...OAK HILL... FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE... WEBSTER SPRINGS...MARLINTON...ELKINS 1014 AM EST TUE DEC 8 2009 ...HIGH WIND WARNING IN EFFECT FROM 1 AM TO 7 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST WEDNESDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. A POTENT STORM SYSTEM WILL MOVE INTO THE REGION LATER TODAY AND WEDNESDAY. SOUTHEASTERLY WINDS AHEAD OF A COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL INCREASE LATE TONIGHT...BEFORE TURNING TO THE SOUTHWEST WEDNESDAY MORNING AS THE FRONT PASSES THROUGH. SUSTAINED WINDS OF 25 TO 30 MPH WITH WIND GUSTS UP TO 60 MPH CAN BE EXPECTED LATE TONIGHT AND ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020- 024>032-039-040-082315- /O.NEW.KRLX.WI.Y.0007.091209T0600Z-091210T0000Z/ GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT- CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER- LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA... BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN... POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...KENOVA...CEREDO... WAYNE...HUNTINGTON...POINT PLEASANT...NEW HAVEN...RAVENSWOOD... RIPLEY...PARKERSBURG...VIENNA...ST. MARYS...BELMONT... PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...HARTS...ALUM CREEK... HAMLIN...TEAYS VALLEY...HURRICANE...CHARLESTON... SOUTH CHARLESTON...SAINT ALBANS...SPENCER...ELIZABETH... GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION...WILLIAMSON... LOGAN...CHAPMANVILLE...MAN...MADISON...CLAY...SUTTON...GASSAWAY... BURNSVILLE...GLENVILLE...WESTON...CLARKSBURG...BRIDGEPORT... GRAFTON...BUCKHANNON...PHILIPPI...BELINGTON 1014 AM EST TUE DEC 8 2009 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST WEDNESDAY. A POTENT STORM SYSTEM WILL MOVE INTO THE REGION LATER TODAY AND WEDNESDAY. SOUTHEASTERLY WINDS AHEAD OF A COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL INCREASE LATE TONIGHT...BEFORE TURNING TO THE SOUTHWEST WEDNESDAY MORNING AS THE FRONT PASSES THROUGH. SUSTAINED WINDS OF 20 TO 30 MPH WITH WIND GUSTS UP TO 50 MPH CAN BE EXPECTED LATE TONIGHT AND ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this wind advisory went out at Dec 8, 5:05 AM EST, 15 minutes earlier.
Area forecast discussion, Dec 8, 5:05 AM EST, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 505 AM EST TUE DEC 8 2009 .SYNOPSIS... PRECIPITATION ASSOCIATED WITH WARM FRONT TUESDAY AFTERNOON AND NIGHT. DEEPENING LOW PRESSURE LIFTS NORTHEAST INTO GREAT LAKES WEDNESDAY WITH FRONT PASSING. && .NEAR TERM /THROUGH TONIGHT/... A POTENT STORM SYSTEM...CURRENTLY LOCATED OVER THE SW U.S. WILL DEEPEN AS IT MOVES SOUTH TOWARDS TEXAS...THEN NORTHEAST TOWARDS THE REGION TONIGHT...BRINGING A RETURN OF WIDESPREAD PRECIPITATION TO THE FORECAST AREA. THIS IS A MOIST SYSTEM...WITH MODELS INDICATING PW VALUES RANGING BETWEEN 1.1 TO 1.3 INCHES...WITH DEEP MOIST SOUNDINGS. RAIN WILL BE HEAVY AT TIMES AS THIS SYSTEM MOVES THROUGH THE REGION...WITH PRECIPITATION AMOUNTS OF OVER AN INCH EXPECTED ACROSS MOST OF THE FORECAST AREA. HEAVIEST RAIN LOOKS TO OCCUR LATE TONIGHT/EARLY WEDNESDAY. MODEL SOUNDINGS CONTINUE TO INDICATE PRECIPITATION IN THE FORM OF RAIN ACROSS MOST OF THE CWA...WITH A WINTRY MIX OVER THE HIGHER TERRAIN...MAINLY RANDOLPH AND POCAHONTAS COUNTIES. THOSE COUNTIES CAN EXPECT PRECIPITATION TO START AS SNOW...CHANGING TO SLEET...THEN FREEZING RAIN...BEFORE CHANGING TO ALL RAIN LATE TONIGHT/EARLY TOMORROW...AS WARMER AIR MOVES INTO THE AREA. NOT EXPECTING ANY MAJOR ACCUMULATION OF FREEZING RAIN...AS DURATION SHOULD BE RELATIVELY BRIEF. WILL ISSUE A WINTER WEATHER ADVISORY FOR THESE COUNTIES TO ACCOUNT FOR THE MIXED PRECIPITATION. IN ADDITION...A SLIGHT CHANCE FOR THUNDERSTORMS HAS BEEN CONTINUED IN THE FORECAST FOR TONIGHT AND EARLY TOMORROW. MODELS INDICATING DECENT LAPSE RATES AS WAA OCCURS AT THE LOW LEVELS...WITH COLDER AIR AT MID LEVELS...AS WELL AS 850MB THETA E RIDGE. SPC ALSO HAS THE SOUTHERN PART OF THE CWA IN GENERAL THUNDER FOR TONIGHT/EARLY TOMORROW. GUSTY WINDS CAN ALSO BE EXPECTED TO DEVELOP LATER TONIGHT. THIS IS DUE IN PART TO A TIGHT SURFACE PRESSURE GRADIENT ACROSS THE CWA...10-12MB...AS WELL AS A 50 TO 60 KT LLJ. WINDS WILL BE GREATEST OVER THE HIGHER TERRAIN. WILL ISSUE A WIND ADVISORY FOR LATE TONIGHT THROUGH TOMORROW NIGHT TO ACCOUNT FOR THIS...OVER THE MOUNTAIN ZONES. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/... LOW PRESSURE WILL DEEPEN AS IT MOVES FROM THE SOUTHERN PLAINS INTO EASTERN CANADA. AS THE LOW MOVES NORTHEAST...A COLD FRONT WILL PUSH EAST ON WEDNESDAY. LATEST MODELS SUGGEST PRECIPITATION ASSOCIATED WITH THE LOW WILL MOVE INTO REGION EARLIER THAN PREVIOUS THOUGHT...SO HAVE BUMPED UP POPS AT BEGINNING OF PERIOD. STILL LOOKS LIKE THE PRECIPITATION SHOULD BEGIN AS SLEET/FREEZING RAIN ACROSS PORTIONS OF RANDOLPH/POCAHONTAS COUNTIES. WITH TEMPERATURES EXPECTED TO WARM DURING THE NIGHT...PRECIPITATION WILL SWITCH OVER TO ALL RAIN. WHILE THERE WILL BE SOME SLICKS SPOTS ACROSS THE TWO AFOREMENTIONED COUNTIES...ANY WATCHES/WARNINGS ARE BASED ON COUNTY-BASED ACCUMULATIONS AND WILL NOT ISSUE ANYTHING AT THIS TIME. LATER SHIFTS MAY NEED TO ISSUE AN ADVISORY. BASED ON MODEL INSTABILITY FORECASTS AND SPC THUNDERSTORM OUTLOOKS...HAVE TRIMMED MENTION OF THUNDERSTORMS TO FAR SOUTHERN PORTIONS OF REGION TUESDAY NIGHT. BEHIND COLD FRONT...MUCH COLDER AIR WILL FILTER IN WEDNESDAY. STRONG PRESSURE GRADIENT SUGGESTS WINDS WILL BE QUITE STRONG AND HAVE BUMPED WIND SPEEDS AND ASSOCIATED WIND GUSTS UPWARD. COULD SEE WIND GUSTS NEAR 45 MPH ACROSS PORTIONS OF SOUTHWEST OHIO/HIGHER ELEVATIONS OF THE WEST VIRGINIA MOUNTAINS. WILL NOT ISSUE ANY WIND WATCHES AT THIS TIME. HOWEVER...FEEL WIND ADVISORIES MAY BE NEEDED ACROSS MUCH OF THE AREA. PRECIPITATION SHOULD THEN TAPER OFF FROM THE SOUTHWEST BEGINNING LATE TUESDAY NIGHT THROUGH THE REMAINDER OF THE PERIOD. IT WILL REMAIN QUITE WINDY WEDNESDAY NIGHT INTO THURSDAY. HOWEVER...SPEEDS SHOULD BE LESS THAN THOSE EXPECTED ON WEDNESDAY. PREVIOUS TEMPERATURE GRIDS ARE SIMILAR TO LATEST TEMPERATURE GUIDANCE...AND WILL GENERALLY BE FOLLOWED WITH SOME TWEAKS. && .LONG TERM /SATURDAY THROUGH MONDAY/... BY THURSDAY NIGHT...THE STRONG LOW PRESSURE SYSTEM WILL BE LIFTING THRU THE GREAT LAKES AND NEW ENGLAND. A HIGH PRESSURE BUILDS IN BRINGING A VERY COLD AND DRY AIR MASS UNDER H8 WINDS AROUND 45 KNOTS THU NIGHT. THEREFORE...EXPECT DRY WEATHER CONDITIONS WITH CLEAR SKIES SPREADING FROM THE WEST THROUGH FRIDAY. GUSTY CONDITIONS WILL STILL POSSIBLE MAINLY HIGHER ELEVATIONS THURSDAY NIGHT...DECREASING BY FRIDAY. CLEAR SKIES WILL ALLOW IDEAL RADIATIONAL COOLING FOR EVEN COLDER TEMPERATURES THURSDAY NIGHT. ANOTHER UPPER WAVE MOVES FROM THE SOUTHERN PLAINS...EAST AND NORTHEAST INTO THE AREA...TO BRING A MORE SOUTHERLY FLOW INCREASING TEMPERATURES AND HUMIDITY ON SUNDAY. INTRODUCED SLIGHT CHANCE POPS ACROSS THE SOUTHERN HALF OF THE AREA...FRI NIGHT...INCREASING TO CHANCE POPS SATURDAY AND SAT NIGHT. PCPN EXPECTED TO BE ALL SNOW FRI NIGHT...CHANGING TO RAIN AND MIX SAT ACROSS THE LOWLANDS AS WARM ADVECTION TAKES PLACE. HOWEVER...PCPN CHANGES BACK TO SNOW SAT NIGHT AREA WIDE. GOING A BIT FASTER THAN THE LATEST GFS/ECMWF SOLUTION...MORE LIKE THE ECMWF OLDER SOLUTION. STICK CLOSER TO HPC TEMPERATURES TWEAKING DOWN FEW DEGREES LOW TEMPS THROUGH THE PERIOD. && .AVIATION /10Z TUESDAY THROUGH SATURDAY/... WIDESPREAD MVFR CONDITIONS WILL CONTINUE ACROSS THE REGION UNTIL AT LEAST 09Z. CONDITIONS WILL GRADUALLY IMPROVE TO VFR AFTER 09Z AS DRIER AIR IS ABLE TO WORK ITS WAY INTO THE REGION...HOWEVER...PATCHY MVFR FOG WILL BE PRESENT THROUGH AT LEAST 13Z. CLOUDS WILL GRADUALLY THICKEN AND LOWER ON TUESDAY AS ANOTHER STORM SYSTEM MOVES INTO THE REGION. THIS WILL SPREAD RAIN FROM SOUTH TO NORTH...HEAVY AT TIMES...AFTER 18Z. EXPECT WIDESPREAD MVFR CONDITIONS TO DEVELOP BY 21Z...WITH WIDESPREAD IFR CONDITIONS EXPECTED AFTER 00Z WEDNESDAY. GUSTY WINDS WILL ALSO ACCOMPANY THIS SYSTEM...WITH GUSTS OF UP TO 40 KTS POSSIBLE...ESPECIALLY OVER THE HIGHER TERRAIN. MODERATE TO STRONG SW WINDS ALOFT. AFTER 12Z WEDNESDAY... WIDESPREAD IFR IN MOSTLY RAIN LATE TUESDAY INTO WEDNESDAY. WIND GUSTS OF UP TO 40 KNOTS WILL ALSO BE POSSIBLE ESPECIALLY OVER HIGHER TERRAIN. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...TRM/SL NEAR TERM...SL SHORT TERM...TRM LONG TERM...ARJ AVIATION...SL
Hazardous weather outlook, Dec 7, 3:10 PM EST, 14 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 310 PM EST MON DEC 7 2009 KYZ101>103-105-OHZ086-087-VAZ003-004-WVZ005>011-013>020-024>040- 082015- GREENUP-CARTER-BOYD-LAWRENCE KY-GALLIA-LAWRENCE OH-DICKENSON- BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN- PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN- BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR- 310 PM EST MON DEC 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIND GUSTS TUESDAY NIGHT MAY APPROACH WIND ADVISORY CRITERIA... WHICH IS IN THE 40 TO 50 MPH RANGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ046-047-082015- POCAHONTAS-RANDOLPH- 310 PM EST MON DEC 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A POTENT LOW PRESSURE SYSTEM WILL MOVE THROUGH THE OHIO VALLEY TUESDAY NIGHT AND WEDNESDAY. THIS STORM WILL LIKELY CREATE A WINTRY MIX OF SLEET AND FREEZING RAIN EARLY TUESDAY NIGHT. FOR RANDOLPH COUNTY...THIS MIXED PRECIPITATION HAZARD WOULD BE MAINLY EAST OF THE TYGART RIVER VALLEY. MOSTLY RAIN IS FIGURED FOR THE REMAINDER OF RANDOLPH COUNTY. MEANWHILE...MOST OF POCAHONTAS COUNTY SHOULD BE INCLUDED IN THIS WINTRY MIX HAZARD. WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WEDNESDAY...AND THEN AGAIN THURSDAY INTO THURSDAY NIGHT. WIND GUSTS MAY EXCEED 50 MPH ACROSS THE HIGHEST ELEVATIONS WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-075-076-083>085-082015- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS- 310 PM EST MON DEC 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIND GUSTS MAY EXCEED 50 MPH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. JSH
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 8, 5:12 AM EST | Winter Weather Advisory | RLX | 23 hr | |
| Dec 8, 10:14 AM EST | High Wind Warning | RLX | McDowell, Wyoming | 36 hr |
| Dec 8, 10:14 AM EST | Wind Advisory | RLX | Barbour, Boone, Braxton, Cabell, Calhoun, Clay and 20 more | 36 hr |
Nearby
Wind Advisories in West Virginia, 2009Wind Advisories in Virginia, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.